Aa
A
A
A
Close
Dermatology Community
53.6k Members
1659357 tn?1303333126

skin thinning

i m 25 and female. recently i have noticed that skin become thinner day by day that vein underneath skin become prominent and i have got few wrinkles on my forehead skin and surroundings of eyes.i am underweight and do not have any history about previous skin disorder. though i use sunscreen and moisturizer everyday but i have to be under the sunlight most of the time. what should i do to reduce and prevent thinning and wrinkles...and looking younger as i looked always.
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
There does not seem to be any medical problem with your skin. Have you used any topical steroid for a long time as skin thinning and atrophy are a common side effect of using steroids.  For the treatment of such thinned skin, you can use good quality moisturizers and creams containing AHA. Chemical peeling, dermabrasion and laser resurfacing are other treatment options.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions